Differentiable monoids with smooth boundary.

J.P. Holmes

Semigroup forum (1987)

  • Volume: 36, page 211-222
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Holmes, J.P.. "Differentiable monoids with smooth boundary.." Semigroup forum 36 (1987): 211-222. <http://eudml.org/doc/134897>.

author = {Holmes, J.P.},
journal = {Semigroup forum},
keywords = {differentiable manifold; differentiable semigroup},
pages = {211-222},
title = {Differentiable monoids with smooth boundary.},
url = {http://eudml.org/doc/134897},
volume = {36},
year = {1987},

AU - Holmes, J.P.
TI - Differentiable monoids with smooth boundary.
JO - Semigroup forum
PY - 1987
VL - 36
SP - 211
EP - 222
KW - differentiable manifold; differentiable semigroup
UR - http://eudml.org/doc/134897
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.